Vol. 75, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
General solvability theorems

Mieczyslaw Altman

Vol. 75 (1978), No. 1, 1–14
Abstract

A further development of the method of contractor directions is presented. In order to make the method applicable to applied problems, certain conditions are imposed on the sets of contractor directions. This in turn requires a more sophisticated transfinite induction argument. In terms of contractor directions, sufficient conditions are given for existence of solutions of nonlinear operator equations in Banach spaces.

Mathematical Subject Classification
Primary: 47H15
Milestones
Received: 1 April 1976
Revised: 22 June 1977
Published: 1 March 1978
Authors
Mieczyslaw Altman